Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

ECG results saying right atrial abnormality, consider LAA and also says borderline inferior Q waves

I am 48, 5ft and weight 102kg what does a ecg reading saying right atrial abnormality, consider LAA and also says borderline inferior Q waves
Asked On : Sun, 22 May 2011
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Marcia, Welcome to HealthcareMagic Forum.
What exactly are your Symptoms? Are you Diabetic Or Hypertensive? Your ECG report suggest Right Atrial Abnormality, which could be secondary to Right Ventricular Hypertrophy and Inferior Q waves which suggest either Chronic Obstructive Lung Disease (COLD) or Myocardial Infarction (MI). You may require other Blood work up like Cardiac Troponins to differentiate COLD from MI. Get a Chest X ray and 2D Echo after consulting your Physician. You will require medications and other tests if any one of this is confirmed.

Wish you Good Health, Take Care.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor